# SDR FDEA201706211734

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,850 hours, 14,295 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: AB1924
- Condition: Inoperative
- Location: Cockpit Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED WITH WARNING HORN PRIOR TO BLOCK OUT.   TROUBLESHOT IAW TSM 26-15-00, FIG 102.  REMOVED AND REPLACED THE COCKPIT DUCT SMOKE DETECTOR 13WA IAW AMM 26-15-12-04. OPS CHECKED GOOD IAW AMM 26-15-00-05.  ACFT OK FOR SERVICE.
